# SDR ASOA201001447

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 4,047 hours, 2,792 cycles
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR DISAGREE WNG MESSAGE INFLIGHT. RT MLG WAS INDICATING NOT DOWN AND LOCKED.  FOLLOWED QRH TO INCLUDE MANUAL GEAR SELECTION. MLG DISAGREE WARNING PERSISTED.  ENROUTE, ACFT DIVERTED DUE TO MX.  EMERGENCY DECLARED.  PERFORMED MLG EXTENSION OPS CHECKS IAW AMM 32-30-00, FOUND RT MLG DOOR COMING IN CONTACT OF PANEL 194AB NOT ALLOWING MLG TO EXTEND.  REFER TO W/O 176690 AND WO 176868 FOR ALL DAMAGE  INCURRED ON LANDING.  LT & RT INBD DOORS REMOVED TO CDL. COMPLIED WITH REO 690-51-00-45. RETURN TO SERVICE STRUCTURAL AND SYS REPAIRS. INSP COMPLIED WITH SATISFACTORY IAW GMM 3-3.
